On the Stability and the Uniform Propagation of Chaos of a Class of Extended Ensemble Kalman--Bucy Filters

Pierre Del Moral 1 Aline Kurtzmann 2 Julian Tugaut 3
1 CQFD - Quality control and dynamic reliability
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
2 Probabilités et statistiques
IECL - Institut Élie Cartan de Lorraine
Type de document :
Article dans une revue
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (1), pp.119 - 155. 〈10.1137/16M1087497〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01469198
Contributeur : Pierre Del Moral <>
Soumis le : jeudi 16 février 2017 - 11:12:38
Dernière modification le : jeudi 15 mars 2018 - 10:31:31

Lien texte intégral

Identifiants

Citation

Pierre Del Moral, Aline Kurtzmann, Julian Tugaut. On the Stability and the Uniform Propagation of Chaos of a Class of Extended Ensemble Kalman--Bucy Filters. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (1), pp.119 - 155. 〈10.1137/16M1087497〉. 〈hal-01469198〉

Partager

Métriques

Consultations de la notice

547